# SDR USAASA03014

- Difficulty date: February 11, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING THE WEEKLY CHECK, THE RIGHT WING BATTERY PACK FOR THE EMERGENCY LIGHTS WAS FOUND FAULTY.  MAINTENANCE REPLACED THE BATTERY PACK.  OPERATIONALLY CHECK OK.  (M)
